Sui gruppi e corpi ordinati
Rendiconti del Seminario Matematico della Università di Padova, Tome 58 (1977), pp. 175-190.
@article{RSMUP_1977__58__175_0,
     author = {Moresco, Roberto},
     title = {Sui gruppi e corpi ordinati},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {175--190},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {58},
     year = {1977},
     zbl = {0428.06013},
     mrnumber = {543139},
     language = {it},
     url = {http://archive.numdam.org/item/RSMUP_1977__58__175_0/}
}
TY  - JOUR
AU  - Moresco, Roberto
TI  - Sui gruppi e corpi ordinati
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1977
DA  - 1977///
SP  - 175
EP  - 190
VL  - 58
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1977__58__175_0/
UR  - https://zbmath.org/?q=an%3A0428.06013
UR  - https://www.ams.org/mathscinet-getitem?mr=543139
LA  - it
ID  - RSMUP_1977__58__175_0
ER  - 
Moresco, Roberto. Sui gruppi e corpi ordinati. Rendiconti del Seminario Matematico della Università di Padova, Tome 58 (1977), pp. 175-190. http://archive.numdam.org/item/RSMUP_1977__58__175_0/

[A1] Alling N.L., A characterization of Abelian ηα-groups in terms, of their natural valutation, Proc. Nat. Acad. Sci. U.S.A. 47 (1961), 711-713. | Zbl 0108.25702

[A2] Alling N.L., On the existence of real-closed fields that are ηα-sets of power Xα, Trans. Amer. Math. Soc. 103 (1962), 341-352. | Zbl 0108.25703

[GJ] Gillman L. and Jerison M., Rings of continuous functions, D. Van Nostrand, Princeton, NJ, 1960. | MR 116199 | Zbl 0093.30001

[K] Kaplansky I., Maximal fields with valuations, Duke Math. J. 9 (1942), 303-321. | MR 6161 | Zbl 0063.03135

[Ke1] Keisler H.J., Good ideals in fields of sets, Ann. of Math. 79 (1964), 338-359. | MR 166105 | Zbl 0137.00803

[Ke2] Kfisler H.J., Ultraproducts and saturated models, Indag. Math. 26 (1964), 178-186. | MR 168483 | Zbl 0199.01101

[M] Mac Lane S., The universality of formal power series fields, Bull. Amer. Math. Soc. 45 (1939), 888-890. | JFM 65.0093.02 | MR 610

[S] Sierpinski W., Sur une propriété des ensembles ordonnés, Fund. Math. 36 (1949), 56-67. | MR 31528 | Zbl 0039.27801